It has some mild side effects associated with it as well. Side effects occur when you take it for a very long period of time and in more quantity. Major drawback of Anavar is that it is too costly, although available in black market but one cannot be so sure of the authenticity of it bought from there. As it is DHT and due to this hair loss and acne can occur. But hair loss only in men who have got this hair loss disease genetically transmitted. There could be high blood pressure and high cholesterol levels but only for those who are not living a healthy life style and these diseases are not transmitted genetically to the users as well. Due to the non aromatizing nature of Anavar it has taken side effects of water retention and Gynecomastia out of the equation.
Disclosure: In no event will we be liable for any loss or damage including without limitation, indirect or consequential loss or damage, or any loss or damage whatsoever arising from loss of data or profits arising out of, or in connection with, the use of this website. Through this website you are able to link to other websites which are not under the control of . We have no control over the nature, content and availability of those sites. The inclusion of any links does not necessarily imply a recommendation or endorse the views expressed within them. has financial relationships with some of the supplements reviewed on the website, and may be compensated if consumers choose to click on the link provided and ultimately make a purchase.
Can someone help me out? How long can someone estrogen remain “out of balance”? Did a test cycle one year ago, 500mg test e a year a go, started ai in week 4, dropped Ai for pct. nolva/clomid pct 40/100 for two weeks and 20/50 for two weeks. I was told to pin my hcg on two shots during pct. what would this do to my estrogen levels? My symptoms are Mostly Mild but include soft erections,cystic acne, anxiety, creaky joints, slight libido change and at times I’m emotional. I thought that my it could be high estero so I took .25 mg of arimidex eod for two weeks, felt a tad bit of relief but I’m convinced it was placebo because they feeling of normalness went away after a few days. Went to the doctor and everything is with in normal range. They won’t test my estro though. The reason why I’m asking is because I want to do another cycle and just restart again. I have not felt normal in a while, but just very subtly. HELP